# SDR JGVR20170516001

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652513037
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS TWO AREAS OF DELAMINATION ON BOTH THE UPPER AND LOWER SURFACE. FOUND DURING THE FLAP SYSTEM INSPECTION TASK 27-90-50 DURING A C INSPECTION. REMOVED AND REPLACED THE FLAP.
